# SDR AALA2018051759012

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 15,384 hours, 3,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT GALLEY FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  THE FLASHLIGHT WAS REPLACED.
